# SDR AALA20120907011

- Difficulty date: August 24, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 6,552 hours, 2,548 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT STATION 887 TO 905 BETWEEN STRINGERS 24 AND 25 LEFT.  ACCOMPLISHED CORROSION REMOVAL PER EA B373-53-025787.
